# SDR P2EA98121

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, WHILE PERFORMING SKIN REPLACEMENT AT BS 727, A CRACK WAS FOUND ON STRINGER 19L.  REPAIRED CRACK IAW SRM 53-10-3 FIG 2.  (M)
